| Model Number |
15 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device powered off by itself twice.The customer also advised that their device logged a critical event code.The event code is related to a potential issue of the device to deliver energy.In these states, defibrillation therapy may be delayed or not available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported power off issue.Stryker was able to verify the reported logged event code.However, the event code was not repeatable.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issues could not be conclusively determined.